MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVLD5
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo device at level c6-7 on (b)(6) 2025.It was later found that the implant had migrated posteriorly.No patient symptoms were provided and a removal was initially scheduled and then cancelled.No medical intervention has been noted at this time.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The vivo device remains implanted within the patient therefore no device evaluation could be completed.Imaging was provided that showed that the implant had migrated posteriorly.There were no anomalies identified during the complaint investigation.A reason for the implant migration is unknown.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a pdc vivo device at level c6-7 on (b)(6) 2025.It was later found that the implant had migrated posteriorly.No patient symptoms were provided and a removal was initially scheduled and then cancelled.No medical intervention has been noted at this time.

Brand Name
PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH EXTON
240 sierra dr suite 100
exton PA 19341
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key25681934
Report Number3007494564-2026-00062
Device Sequence Number21246664
Product Code MJO
UDI-Device Identifier00843193113764
UDI-Public(01)00843193113764(17)300731(10)2025-0900
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDVLD5
Device Catalogue NumberN/A
Device Lot Number2025-0900
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale